# SDR DXTA2025120105851

- Difficulty date: November 25, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N961QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0413
- Aircraft time: 957 hours, 658 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, WE BOTH HAD A STRONG SMELL OF BURNING OR FUMES. INCLUDING THE PASSENGERS.  RETURNED TO THE FIELD WE BELIEVE IT HAS TO DO WITH A REPLACEMENT OF THE HP VALVE.  DOUBLE CHECKED HP VALVE INSTALLATION . NO DEFECTS NOTED. PERFORMED GVI OF PNUEMATICS LINES IN THE AFT SERVICE BAY WITH NO DEFECTS NOTED. RAN APU AS AIR SOURCE FOR 45 MINS. NO BURNING OR FUME SMELLS AT THIS TIME. RAN THE RH ENGINE AT SEVERAL DIFFERENT POWER SETTINGS FOR 1HOUR. NO UNUSUAL SMELLS NOTED. RAN THE LT ENGINE AT SEVERAL DIFFERENT POWER SETTINGS FOR 1 HOUR. NO UNUSUAL SMELLS NOTED. RAN BOTH ENGINES AT HIGH POWER SETTINGS WITH NO USUAL SMELLS NOTED. PER AMCC PERFORMED APU INLET BOROSCOPES. NO SIGNS OF OIL NOTED. PER DOM DUANE MINOR PERFORMED ADDITIONAL ITEMS TO BE CHECKED. ALL INTERIOR UTILITIES WERE OPERATED WITH NO DEFECTS NOTED. PER TC-68A-21-181006MR3. COCKPIT AND CABIN TEMPERTURES WERE OPERATED THROUGH FULL RANGE SEVERAL TIMES WITH NO SMELLS NOTED. DURING ENGINE RUNS AVIONICS AND FANS OPERATED FOR APPROX 2 HRS WITHOUT FAULTS AND NO SMELL PRESENT. PER AMCC AND NOT BEING ABLE TO REPRODUCE THE SMELL WE WILL RELEASE. REF CE680A AMM 36-10-05 & 49--00.00.
